# SDR DALA2020022701450

- Difficulty date: December 24, 2019
- Submitted: February 28, 2020
- Operation: Air carrier
- Make and model: Airbus A320*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rivet
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: MISSING RIVET ON THE 3 O'CLOCK OUTER BEAM PANEL.  CA: REPLACED REVERSER PIVOT FITTING DO TO OVERSIZED FASTENER HOLES AND 2 AREAS OF WEAR DAMAGE FOUND ON PIVOT FITTING. REPLACEMENT OF FITTING IS SRD REPORTABLE, MAJOR REPAIR DONE I.A.W. ER/A 584771-14AD REV O.  3 OÏ¿½CLOCK OUTER BEAM PANEL HOLES WERE REPAIRED I.A.W. ER/A 585181-14 REV O
